# SDR CA130408007

- Difficulty date: April 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,695 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Solenoid
- Condition: Leaking
- Location: Uplock
- Part time: 9,874 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE 100 HR INSPECTION,  FLUID WAS SHOOTING OUT OF SMALL HOLE ON THE UPLOCK SOLONOID ON THE FIRST GEAR RETRACTION.  DID NOT COME OUT SUBSEQUENT RETRACTIONS. QTY OF FLUID WAS APPROXIMATELY 3-4 TABLESPOONS.
